Контакты/Проезд  Доставка и Оплата Помощь/Возврат
История
  +7(495) 980-12-10
  10:00-20:00 пн-пт 11-18 сб
  shop@logobook.ru
   
    Поиск книг                    Поиск по списку ISBN Расширенный поиск    
Найти
  Зарубежные издательства Российские издательства  
Авторы | Каталог книг | Издательства | Новинки | Учебная литература | Специальные предложения | Бестселлеры
 

Limit Theorems for Markov Chains and Stochastic Properties of Dynamical Systems by Quasi-Compactness, Hennion Hubert, Herve Loic



Варианты приобретения
Цена: 3652р.
Кол-во:
Наличие: Поставка под заказ.  Есть в наличии на складе поставщика.
Склад Англия: 735 шт.  Склад Америка: 88 шт.  
При оформлении заказа до: 11 дек 2020
Ориентировочная дата поставки: середина-конец Января

Добавить в корзину
в Мои желания

Автор: Hennion Hubert, Herve Loic
Название:  Limit Theorems for Markov Chains and Stochastic Properties of Dynamical Systems by Quasi-Compactness
Издательство: Springer
Классификация:
Дифферунциально и интегральное исчисление и математический анализ
Вероятность и статистика
Прикладная математика

ISBN: 3540424156
ISBN-13(EAN): 9783540424154
ISBN: 3-540-42415-6
ISBN-13(EAN): 978-3-540-42415-4
Обложка/Формат: Paperback
Страницы: 153
Вес: 0.24 кг.
Дата издания: 01.08.2001
Серия: Lecture Notes in Mathematics
Язык: English
Размер: 23.39 x 15.60 x 0.89
Читательская аудитория: Professional & vocational
Ссылка на Издательство: Link
Поставляется из: Германии
Описание: This book shows how techniques from the perturbation theory of operators, applied to a quasi-compact positive kernel, may be used to obtain limit theorems for Markov chains or to describe stochastic properties of dynamical systems.A general framework for this method is given and then applied to treat several specific cases. An essential element of this work is the description of the peripheral spectra of a quasi-compact Markov kernel and of its Fourier-Laplace perturbations. This is first done in the ergodic but non-mixing case. This work is extended by the second author to the non-ergodic case.The only prerequisites for this book are a knowledge of the basic techniques of probability theory and of notions of elementary functional analysis.
Дополнительное описание: Формат: 235x155
Круг читателей: Researchers and graduate students
Ключевые слова: Limit theorems
Markov chain
dynamical system
pertubation theory
Язык: eng





Markov Decision Processes: Discrete Stochastic Dynamic Programming

Автор: Martin L. Puterman
Название: Markov Decision Processes: Discrete Stochastic Dynamic Programming
ISBN: 0471727822 ISBN-13(EAN): 9780471727828
Издательство: Wiley
Рейтинг:
Цена: 14207 р.
Наличие на складе: Поставка под заказ.

Описание: The Wiley--Interscience Paperback Series consists of selected books that have been made more accessible to consumers in an effort to increase global appeal and general circulation. With these new unabridged softcover volumes, Wiley hopes to extend the lives of these works by making them available to future generations of statisticians, mathematicians, and scientists. "This text is unique in bringing together so many results hitherto found only in part in other texts and papers...The text is fairly self--contained, inclusive of some basic mathematical results needed, and provides a rich diet of examples, applications, and exercises. The bibliographical material at the end of each chapter is excellent, not only from a historical perspective, but because it is valuable for researchers in acquiring a good perspective of the MDP research potential." - Zentralblatt fur Mathematik "...it is of great value to advanced--level students, researchers, and professional practitioners of this field to have now a complete volume (with more than 600 pages) devoted to this topic...Markov Decision Processes: Discrete Stochastic Dynamic Programming represents an up--to--date, unified, and rigorous tre " - Journal of the American Statistical Association

Markov Processes for Stochastic Modeling,

Автор: Oliver Ibe
Название: Markov Processes for Stochastic Modeling,
ISBN: 0123744512 ISBN-13(EAN): 9780123744517
Издательство: Elsevier Science
Рейтинг:
Цена: 6892 р.
Наличие на складе: Невозможна поставка.

Описание: Markov processes are used to model systems with limited memory. This book discusses topics such as Markovian queuing system, continuous-time random walk, correlated random walk, Brownian motion, diffusion processes, hidden Markov models, Markov random fields, Markov point processes and Markov chain Monte Carlo.

Markov Processes for Stochastic Modeling,

Автор: Oliver Ibe
Название: Markov Processes for Stochastic Modeling,
ISBN: 0124077951 ISBN-13(EAN): 9780124077959
Издательство: Elsevier Science
Цена: 7937 р.
Наличие на складе: Невозможна поставка.

Finite Markov Chains and Algorithmic Applications

Автор: Olle H?ggstr?m
Название: Finite Markov Chains and Algorithmic Applications
ISBN: 0521890012 ISBN-13(EAN): 9780521890014
Издательство: Cambridge Academ
Рейтинг:
Цена: 3105 р.
Наличие на складе: Есть у поставщика Поставка под заказ.

Описание: Based on a lecture course given at Chalmers University of Technology, this book is ideal for advanced undergraduate or beginning graduate students. The author first develops the necessary background in probability theory and Markov chains before applying it to study a range of randomized algorithms with important applications in optimization and other problems in computing. Amongst the algorithms covered are the Markov chain Monte Carlo method, simulated annealing, and the recent Propp-Wilson algorithm. This book will appeal not only to mathematicians, but also to students of statistics and computer science. The subject matter is introduced in a clear and concise fashion and the numerous exercises included will help students to deepen their understanding.

Limit Theorems for Stochastic Processes

Автор: Jacod Jean, Shiryaev Albert N.
Название: Limit Theorems for Stochastic Processes
ISBN: 3540439323 ISBN-13(EAN): 9783540439325
Издательство: Springer
Рейтинг:
Цена: 13584 р.
Наличие на складе: Есть у поставщика Поставка под заказ.

Описание: Initially the theory of convergence in law of stochastic processes was developed quite independently from the theory of martingales, semimartingales and stochastic integrals. Apart from a few exceptions essentially concerning diffusion processes, it is only recently that the relation between the two theories has been thoroughly studied. The authors of this Grundlehren volume, two of the international leaders in the field, propose a systematic exposition of convergence in law for stochastic processes, from the point of view of semimartingale theory, with emphasis on results that are useful for mathematical theory and mathematical statistics. This leads them to develop in detail some particularly useful parts of the general theory of stochastic processes, such as martingale problems, and absolute continuity or contiguity results. The book contains an introduction to the theory of martingales and semimartingales, random measures stochastic integrales, Skorokhod topology, etc., as well as a large number of results which have never appeared in book form, and some entirely new results. The second edition contains some additions to the text and references. Some parts are completely rewritten.

Uniform Central Limit Theorems

Автор: Dudley
Название: Uniform Central Limit Theorems
ISBN: 0521738415 ISBN-13(EAN): 9780521738415
Издательство: Cambridge Academ
Рейтинг:
Цена: 4140 р.
Наличие на складе: Есть у поставщика Поставка под заказ.

Описание: In this new edition of a classic work on empirical processes the author, an acknowledged expert, gives a thorough treatment of the subject with the addition of several proved theorems not included in the first edition, including the Bretagnolle–Massart theorem giving constants in the Komlos–Major–Tusnady rate of convergence for the classical empirical process, Massart's form of the Dvoretzky–Kiefer–Wolfowitz inequality with precise constant, Talagrand's generic chaining approach to boundedness of Gaussian processes, a characterization of uniform Glivenko–Cantelli classes of functions, Gine and Zinn's characterization of uniform Donsker classes, and the Bousquet–Koltchinskii–Panchenko theorem that the convex hull of a uniform Donsker class is uniform Donsker. The book will be an essential reference for mathematicians working in infinite-dimensional central limit theorems, mathematical statisticians, and computer scientists working in computer learning theory. Problems are included at the end of each chapter so the book can also be used as an advanced text.

Stable Probability Measures on Euclidean Spaces and on Locally Compact Groups / Structural Properties and Limit Theorems

Автор: Hazod W., Siebert Eberhard
Название: Stable Probability Measures on Euclidean Spaces and on Locally Compact Groups / Structural Properties and Limit Theorems
ISBN: 1402000405 ISBN-13(EAN): 9781402000409
Издательство: Springer
Рейтинг:
Цена: 13584 р.
Наличие на складе: Есть у поставщика Поставка под заказ.

Описание: Generalising classical concepts of probability theory, the investigation of operator (semi)-stable laws as possible limit distributions of operator-normalized sums of i.i.d. random variable on finite-dimensional vector space started in 1969. Currently, this theory is still in progress and promises interesting applications. Parallel to this, similar stability concepts for probabilities on groups were developed during recent decades. It turns out that the existence of suitable limit distributions has a strong impact on the structure of both the normalizing automorphisms and the underlying group. Indeed, investigations in limit laws led to contractable groups and - at least within the class of connected groups - to homogeneous groups, in particular to groups that are topologically isomorphic to a vector space. Moreover, it has been shown that (semi)-stable measures on groups have a vector space counterpart and vice versa. The purpose of this book is to describe the structure of limit laws and the limit behaviour of normalized i.i.d. random variables on groups and on finite-dimensional vector spaces from a common point of view. This will also shed a new light on the classical situation. Chapter 1 provides an introduction to stability problems on vector spaces. Chapter II is concerned with parallel investigations for homogeneous groups and in Chapter III the situation beyond homogeneous Lie groups is treated. Throughout, emphasis is laid on the description of features common to the group- and vector space situation. Chapter I can be understood by graduate students with some background knowledge in infinite divisibility. Readers of Chapters II and III are assumed to be familiar with basic techniques from probability theory on locally compact groups.

Limit Theorems for Randomly Stopped Stochastic Processes

Автор: Silvestrov Dmitrii S.
Название: Limit Theorems for Randomly Stopped Stochastic Processes
ISBN: 185233777X ISBN-13(EAN): 9781852337773
Издательство: Springer
Рейтинг:
Цена: 9922 р.
Наличие на складе: Поставка под заказ.

Описание: Limit theorems for stochastic processes are an important part of probability theory and mathematical statistics and one model that has attracted the attention of many researchers working in the area is that of limit theorems for randomly stopped stochastic processes.This volume is the first to present a state-of-the-art overview of this field, with many of the results published for the first time. It covers the general conditions as well as the basic applications of the theory, and it covers and demystifies the vast, and technically demanding, Russian literature in detail. A survey of the literature and an extended bibliography of works in the area are also provided.The coverage is thorough, streamlined and arranged according to difficulty for use as an upper-level text if required. It is an essential reference for theoretical and applied researchers in the fields of probability and statistics that will contribute to the continuing extensive studies in the area and remain relevant for years to come.

Limit Theorems For Associated Random Fields And Related Systems

Автор: Limit Theorems For Associated Random Fields And Related Systems
Название: Limit Theorems For Associated Random Fields And Related Systems
ISBN: 9812709401 ISBN-13(EAN): 9789812709400
Издательство: World Scientific Publishing
Рейтинг:
Цена: 17141 р.
Наличие на складе: Поставка под заказ.

Описание: This volume is devoted to the study of asymptotic properties of wide classes of stochastic models arising in mathematical statistics, percolation theory, statistical physics and reliability theory. Attention is paid not only to positive and negative associations introduced in the pioneering papers by Harris, Lehmann, Esary, Proschan, Walkup, Fortuin, Kasteleyn and Ginibre, but also to new and more general dependence conditions. Naturally, this scope comprises families of independent real-valued random variables.

A variety of important results and examples of Markov processes, random measures, stable distributions, Ising ferromagnets, interacting particle systems, stochastic differential equations, random graphs and other models are provided.For such random systems, it is worthwhile to establish principal limit theorems of the modern probability theory (central limit theorem for random fields, weak and strong invariance principles, functional law of the iterated logarithm etc.) and discuss their appli ations. Parts of the text are based on lectures delivered by the authors at the Moscow State University. For the sake of readers' convenience, some auxiliary results are also included, some of them in the Appendix (e.g.

the classical Hoeffding lemma, basic electric current theory etc.).

Limit Theorems and Applications of Set-Valued and Fuzzy Set-Valued Random Variables

Автор: Shoumei Li, Ogura Y., Kreinovich V.
Название: Limit Theorems and Applications of Set-Valued and Fuzzy Set-Valued Random Variables
ISBN: 1402009186 ISBN-13(EAN): 9781402009181
Издательство: Springer
Рейтинг:
Цена: 11494 р.
Наличие на складе: Есть у поставщика Поставка под заказ.

Описание: This book presents a clear, systematic treatment of convergence theorems of set-valued random variables (random sets) and fuzzy set-valued random variables (random fuzzy sets). Topics such as strong laws of large numbers and central limit theorems, including new results in connection with the theory of empirical processes are covered. The author's own recent developments on martingale convergence theorems and their applications to data processing are also included. The mathematical foundations along with a clear explanation such as HГ¶lmander's embedding theorem, notions of various convergence of sets and fuzzy sets, Aumann integrals, conditional expectations, selection theorems, measurability and integrability arguments for both set-valued and fuzzy set-valued random variables and newly obtained optimizations techniques based on invariant properties are also given.

Markov chains and stochastic stability

Автор: Meyn, Sean Tweedie, Richard L.
Название: Markov chains and stochastic stability
ISBN: 0521731828 ISBN-13(EAN): 9780521731829
Издательство: Cambridge Academ
Рейтинг:
Цена: 7476 р.
Наличие на складе: Есть у поставщика Поставка под заказ.

Описание: Meyn & Tweedie is back! The bible on Markov chains in general state spaces has been brought up to date to reflect developments in the field since 1996 - many of them sparked by publication of the first edition. The pursuit of more efficient simulation algorithms for complex Markovian models, or algorithms for computation of optimal policies for controlled Markov models, has opened new directions for research on Markov chains. As a result, new applications have emerged across a wide range of topics including optimisation, statistics, and economics. New commentary and an epilogue by Sean Meyn summarise recent developments and references have been fully updated. This second edition reflects the same discipline and style that marked out the original and helped it to become a classic: proofs are rigorous and concise, the range of applications is broad and knowledgeable, and key ideas are accessible to practitioners with limited mathematical background.

Graph Directed Markov Systems

Автор: R. Daniel Mauldin
Название: Graph Directed Markov Systems
ISBN: 0521825385 ISBN-13(EAN): 9780521825382
Издательство: Cambridge Academ
Рейтинг:
Цена: 9433 р.
Наличие на складе: Есть у поставщика Поставка под заказ.

Описание: The main focus of this book is the exploration of the geometric and dynamic properties of a far reaching generalization of a conformal iterated function system - a Graph Directed Markov System. These systems are very robust in that they apply to many settings that do not fit into the scheme of conformal iterated systems. The basic theory is laid out here and the authors have touched on many natural questions arising in its context. However, they also emphasise the many issues and current research topics which can be found in original papers. For example the detailed analysis of the structure of harmonic measures of limit sets, the examination of the doubling property of conformal measures, the extensive study of generalized polynomial like mapping or multifractal analysis of geometrically finite Kleinian groups. This book leads readers onto frontier research in the field, making it ideal for both established researchers and graduate students.


ООО "Логосфера " Тел:+7(495) 980-12-10 www.logobook.ru
   В Контакте     В Контакте Мед  Мобильная версия